# SDR ABXA030229

- Difficulty date: July 20, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- Engine: Pwa JT3D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE LONGERON 32 LEFT INBOARD CHANNEL STA. 190 - 385.  REMOVED CORRODED SECTION, FABRICATED LONGERON AND SPLICES. INSTALLED IAW DC-8 SRM 51-1-20D, 53-2-2, AND 51-1-8.
